# SDR ASAA2015021010701

- Difficulty date: February 10, 2015
- Submitted: February 21, 2015
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 51,994 hours, 23,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541022
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 344 - 360, LBL 11.10 INTERCOSTAL IS CRACKED.  ACFT GROUNDED.  R & R MACHINED INTERCOSTAL IAW SRM 51-40-02 AND DWG 141A5400, SHT 12.
